MAUDE Adverse Event Report: UNOMEDICAL A/S QUICK-SET; UNO QUICK-SET 60/9 MGBW

UNOMEDICAL A/S QUICK-SET; UNO QUICK-SET 60/9 MGBW
Model Number MMT-392
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in denmark.It was reported that patient faced infusion set leakage from site/pipe/kanyla on (b)(6) 2024.Infusion set has been used for less than a day.No further information available.

Brand Name
QUICK-SET
Common Device Name
UNO QUICK-SET 60/9 MGBW
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19447427
Report Number3003442380-2024-05781
Device Sequence Number18329739
Product Code FPA
UDI-Device Identifier05705244006294
UDI-Public05705244006294
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-392
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown